I had a TT Feb 22nd this year. I'm on 200mcg Synthroid. I've been symptom free, till approx 2 weeks ago, now I'm freezing all the time, shaking from feeling so freakin cold, especially my hands and feet, even when it's 80 degrees in the house, I constantly wrap up in a blanket or wear a coat indoors/outdoors. Looks funny in Tx, Lol !!!!
Only symptom I have so far. My family say's my body feels like ice to the touch. Sometimes I start shivering uncontrollably, my body tenses up. I have an appt with Endo May 7th,.
Has anyone experienced freezing symptom after TT ? I don't feel hyper or hypo, just cold/shivering.
I had a TT in August and I get colder than I have ever been in my life. It almost feels unbearable at times. It is probably likely you have gone a little hypo. When you get your labs, post them with their normal ranges and others should be able to help you!
After reading this thread, I thought this might be on interest to you and a copy of the link to your doctor might create some interesting discussion.
A good thyroid doctor will treat a hypo patient clinically by testing and adjusting Free T3 and Free T4 as necessary to relieve symptoms. symptom relief should be all important, not just test results. You can get some good insight into clinical treatment from this letter written by a good thyroid doctor for patients that he sometimes consults with from a distance. The letter is then sent to the PCP of the patient to help guide treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.